Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have UTI. Taking Amoxicillin. Vagina is swollen. Remedy?

i have a UTI for a week now and its not getting better, ive been on Amoxicillin for 4 days and it doesnt seem to help. im worried it can develop to a kidney infection . i was having intercourse with my husband and we also noticed that my vagina in the inside is swollen and irritated. what could it be? please help. btw ive had a UTI before but never for this long and at this stage. It doesnt necessarily burn to pee, but a couple times during the day i get the urge to go and cant really pee which becomes painful.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
It is quite common for inside of vagina to become sore following sexual intercourse.It normally heals on its own in a few days.Do not apply any detergents or antiseptic directly to the affected area & just wash it with clean tap water & mop it dry.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor